Extreme Cold/Wind Chill, Alcona
- When
- February 4, 1:00 AM EST to February 5, 4:00 PM EST
- Where
- Alcona forecast zone
- Reported by
- Newspaper
- Coordinates
- 44.712, -83.344 (the zone’s center; the record gives no point)
Execeptionally cold air surged into Northern Michigan. High temperatures on the 4th (Super Bowl Sunday) were around zero, with low temperatures that night from five to ten below zero.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS APX wrote it up.
Execeptionally cold air surged into Northern Michigan. High temperatures on the 4th (Super Bowl Sunday) were around zero, with low temperatures that night from five to ten below zero. Gusty northwest winds produced hazardous wind chills of 20 to 30 below zero, along with blowing and drifting snow. Many area schools closed on the 5th, due to the extreme cold and poor road conditions.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Feb 3, 8:33 PM EST, 4 hours 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
833 PM EST SAT FEB 3 2007
.UPDATE...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING
LARGE SPRAWLING UPPER LOW SPINNING SPINNING OVER ONTARIO AND WHICH
WAS ENGULFING MOST OF THE NE CONUS. WEAKISH MID LEVEL SHORTWAVE WERE
ROTATING AROUND THE UPPER LOW...AND WILL NOT RESULT IN ANYTHING TOO
SIGNIFICANT AS FAR AS THE SNOWFALL GOES. WNW 1000-850MB FLOW
PERSISTS RIGHT NOW...WITH SOME HINTING OF BACKING LOW LEVEL WINDS AS
ONE OF THOSE WEAKISH WAVES IS CURRENTLY WORKING INTO EASTERN UPPER.
SMALL FLAKE SIZES IN THE LES THAT IS ONGOING CONTINUES TO PROVIDE
VERY LOW VISIBILITIES...ESPECIALLY WHEN FACTORING IN THE INCREASED
WIND SPEEDS THIS EVENING. THESE WINDS WERE INCREASING INTO THE
20-30MPH RANGE AND WITH THE SNOW FALL...VISIBILITIES DOWN TO A
QUARTER OF A MILE OR LESS...WERE OCCURING IN BRIEF INTERVALS ACROSS
MUCH OF NW LOWER...SOUTH OF LITTLE TRAVERSE BAY (WHERE STRONGEST
WINDS RESIDE). HAVE ALREADY UPDATED THE WSW TO DISCUSS THIS. TRAVEL
IS NOT RECOMMENDED TONIGHT...BUT IF IT IS A MUST...BE PREPARED FOR
RAPIDLY LOWERING VISIBILITIES WHEN DRIVING WEST OF I-75 AND SOUTH OF
LITTLE TRAVERSE BAY TONIGHT. WINDS MAY SLOW DOWN A LITTLE
OVERNIGHT...BUT FALLING SNOW AND BLOWING/DRIFTING WILL CERTAINLY
CONTINUE. WINTER WEATHER ADVISORIES WILL REMAIN INTACT HERE.
MUCH BETTER SNOWFALL WAS OCCURING IN EASTERN UPPER...MAINLY CHIPPEWA
COUNTY WHERE WNW FLOW WAS THROWING HEAVY SNOW SHOWERS IN ACROSS THE
PARADISE TO SAULT TERRITORIES. CALLS UP ACROSS THAT AREA DO NOT
REVEAL MUCH SNOW AT THIS POINT...BUT UP TO 3 INCHES SOME SPOTS IS
CERTAINLY POSSIBLE SO FAR...CONSIDERING THE MAGNITUDE OF THESE SNOW
SHOWERS EARLIER (<1/4SM +SHSN). AMOUNTS WOULD LIKELY BE MUCH MUCH
MORE IF THE H8 TEMPERATURES WERE NOT SO COLD (-25C). WILL BUMP UP
SNOW AMOUNTS TO A MAX OF 5 INCHES FOR THE NIGHT AND LEAVE WINTER
WEATHER ADVISORY GOING.
THE WINDS AND COLD TEMPERATURES (DROPPING INTO THE -10 TO -20F RANGE
OVER MUCH OF THE REGION) WILL RESULT IN WIND CHILL ADVISORY CRITERIA
READINGS IN THE -20F TO -30F RANGE. ALL AREAS OUTSIDE OF THE WINTER
WEATHER ADVISORIES WILL BE IN A WIND CHILL ADVISORY...AS GOING
FORECAST SUGGESTS. POSSIBLE UPDATES LATER TONIGHT...BUT NONE
ANTICIPATED AT THIS TIME. MAIN PROBLEMS WILL CENTER AROUND WHETHER
OR NOT DRAINAGE FLOW CAN BRING EXTREMELY COLD TEMPERATURES INTO THE
SAULT...EVEN THOUGH OVERALL PRESSURE FIELDS/WINDS ARE STRONG. IN
OTHER WORDS...CAN THE DRAINAGE FLOW OVER COME IT? ALSO...WILL HAVE
TO KEEP AN EYE ON THE SNOW SHOWERS IN CHIPPEWA COUNTY. WITHOUT
DRAINAGE FLOW SHUNTING SNOW BANDS WESTWARD AND WINDS VEERING MORE
NORTH...COULD SEE MORE SIGNIFICANT SNOWS INTO THIS AREA...DESPITE
THE FLAKE SIZES GETTING SMALLER. NAM IS SUGGESTIVE OF THIS
IDEA...AND WITH STRONGER LOW LEVEL WINDS...AND THE FACT THAT IT IS A
HIGHER RESOLUTION MODEL...WOULD HAVE TO LEAN THIS WAY. ALREADY MADE
SOME CHANGES...WILL JUST HAVE TO KEEP AN EYE ON THINGS UP THERE.
FINALLY...ISSUED GALE WARNINGS FOR THE ENTIRE LAKE MICHIGAN
SHORELINE. GUSTS TO 34-38 KNOTS HAS BEEN COMMON AS TIGHTER PRESSURE
FIELDS AND DEEP MIXING HAS MOVED UP FROM THE SOUTH AND ACROSS THE
MANISTEE TO LITTLE TRAVERSE BAY AREA. EVEN HAD SOME GUSTS TO 34
KNOTS OR GREATER IN THE NRN END OF THE ST MARYS RIVER SYSTEM WHICH
IS GOING TO NEED SOME INVESTIGATING. SMD
&&
.PREV DISCUSSION ISSUED AT 405 PM EST SAT FEB 3 2007
DISCUSSION...LOW PRESSURE CURRENTLY STRETCHES FROM EASTERN UPPER
MICHIGAN ACROSS SOUTHERN ONTARIO THIS AFTERNOON...WITH A SHARP SFC
TROUGH EXTENDING AND MIGRATING THROUGH NRN LOWER MICHIGAN. ONE LAST
BIT OF SYNOPTIC SNOW SHOWERS PROGRESSING THROUGH NE LOWER MICHIGAN
LATE THIS AFTERNOON WITH THIS FEATURE. BEHIND THE TROUGH...FLOW HAS
VEERED TO ROUGHLY WNW WITH LAKE EFFECT SNOW SHOWERS CONTINUING OVER
MUCH OF NW LOWER MICHIGAN. BEST ACCUMULATING SNOWFALL THIS AFTERNOON
OCCURRED ACROSS LEELANAU/ANTRIM AND KALKASKA COUNTIES (UP TO 6
INCHES) ASSOCIATED WITH A HEAVIER BURST OF LAKE ENHANCED SNOW
SHOWERS WITH THE TROUGH. OTHER THAN THAT...WITH THE VERY COLD
TEMPERATURE PROFILE AND RESULTING SMALL FLAKE SIZES...SNOW SHOWERS
CONTINUE TO POSE MORE OF VSBY PROBLEM THAN A SNOW ACCUMULATION
PROBLEM.
MAIN FORECAST PROBLEM OF COURSE REVOLVES AROUND WHAT TO DO WITH
ONGOING HEADLINES.
TONIGHT...MID LEVEL SHORT WAVE AND ATTENDANT SFC TROUGH AXIS/FORCING
EXPECTED TO CONTINUE ON TO THE EAST...AND SHOULD RESULT IN A QUICK
DROP OFF OF SNOW SHOWER COVERAGE OVER THE E/SE PORTION OF THE CWA AS
WE HEAD INTO THE EVENING. WNW FLOW REGIME REMAINS FOR THE REST OF
THE NIGHT ACROSS NRN LOWER MICHIGAN...TARGETING NW LOWER MICHIGAN
PRIMARILY SOUTH OF M-68 AND NORTH OF M-72. UP NORTH...LAKE INDUCED
TROUGHING LINGERS ONCE AGAIN BACK ACROSS LAKE HURON AND INTO EASTERN
LAKE SUPERIOR. ENHANCED LOW LEVEL CONVERGENCE WITH THIS FEATURE
ALONG WITH DRAINAGE FLOW OUT OF ONTARIO LATER TONIGHT MAY AGAIN
FOCUS BEST SNOW ACCUMULATIONS INTO AREAS NORTH OF M-28...
SPECIFICALLY AROUND WHITEFISH POINT AND PARADISE. BUT DESPITE THE
FANTASTIC OVER WATER INSTABILITY (DELTA T/S IN THE MID TO HIGH 20S)
AND LITTLE OR NO INVERSIONS TO SPEAK OF...ACCUMULATIONS WILL
CONTINUE TO BE HINDERED BY SMALL FLAKE SIZES WITH PERHAPS UP TO 3
INCHES IN THE MOST FAVORED AREAS...NO LONGER JUSTIFIES CURRENT
WARNINGS. BLOWING SNOW/REDUCED VSBYS IN THE TALCUM POWDER SNOW/AND
WIND CHILL READINGS BORDERING ADVISORY CRITERIA WILL HOWEVER BE A
PROBLEM ACROSS THE SNOW BELT AREAS. THUS HAVE CANCELLED CURRENT
WARNINGS AND WILL GO WITH ADVISORIES FOR THE TONIGHT PERIOD.
FOR THE REST OF THE CWA...WINDS EXPECTED TO INCREASE INTO THE 10 TO
20 MPH RANGE THIS EVENING BEHIND THE LOW WHILE TEMPS HEAD DOWN
TOWARD 0F...PRODUCING WIND CHILL READINGS BORDERING ADVISORY
CRITERIA. COLDEST INLAND SPOTS (GOV/MIO/ANJ...ETC) MIGHT ACTUALLY
DECOUPLE LATER TONIGHT AS CLOUDS THIN OUT A BIT WITH WINDS
DECREASING TO LESS THAN 10 MPH...TECHNICALLY NOT AN ADVISORY. BUT
ITS COLD AND TOO CLOSE OF A CALL TO TRY AND PICK OUT SOME COUNTIES
TO LEAVE OUT OF A HEADLINE. SO WILL ISSUE A WIND CHILL ADVISORY FOR
THE REST OF THE CWA THROUGH TONIGHT. THESE HEADLINES WILL PROBABLY
NEED EXTENDED INTO SUNDAY (PARTICULARLY THE WIND CHILL ADVISORY) BUT
WILL KEEP IT SIMPLE FOR UPCOMING SHIFTS AS HEADLINE LAYOUT WILL
LIKELY CHANGE.
ADAM
SUNDAY AND BEYOND...MAIN ISSUES WITH THE PERIOD SUNDAY THROUGH NEXT
SATURDAY CENTER AROUND THE HANDLING OF DANGEROUSLY COLD WIND CHILL
TEMPERATURES/BLOWING SNOW THROUGH EARLY IN THE WEEK.
SUNDAY...NORTHWEST FLOW BRINGS ANOTHER SHORTWAVE TROF ACROSS THE
EASTERN GREAT LAKES ON SUNDAY...ALONG WITH THE COLDEST CORE OF 850MB
TEMPERATURES. WITH 850MB TEMPERATURES BETWEEN THE UPPER -20S TO THE
LOWER -30S...HIGH TEMPERATURES WILL STRUGGLE INTO THE LOWER SINGLE
DIGITS IN MANY AREAS. SLIGHT TIGHTENING OF PRESSURE GRADIENT WITH
PASSAGE OF TROF WILL INCREASE W/NW WINDS TO 10-20 MPH...RESULTING IN
WIND CHILL READINGS OF -20 TO -30. BECAUSE OF THIS...WILL HAVE WIND
CHILL ADVISORIES FOR ALL AREAS.
FORECAST SOUNDINGS LOOK QUITE GOOD FOR LAKE EFFECT SNOW ON SUNDAY IN
W/NW FLOW AREAS WITH DELTA T/S OF 25-30 DEGC AND 90% RH OF
850-700MB LAYER. BUT WITH SUCH COLD AIR AND TINY FLAKE
SIZE...ACCUM/S ONLY 1-2 INCHES.
SUNDAY NIGHT/MONDAY...ONLY SLIGHT MODERATION IN TEMPERATURES WITH
WARMER 850MB TEMPERATURES ADVECTING INTO THE AREA IN NORTHWEST
FLOW. MY MAIN CONCERN FOR THIS PERIOD IS WIND/WIND CHILL/BLOWING
SNOW. AS 1043MB SURFACE HIGH PRESSURE BUILDS TOWARD THE UPPER
MIDWEST...GRADIENT TIGHTENS ACROSS THE GREAT LAKES. THIS WILL
LIKELY RESULT IN AT LEAST OCCASIONAL WIND GUSTS TO 20 MPH. GIVEN
POWDERY NATURE OF SNOW AND VERY COLD TEMPERATURES...IT WILL NOT TAKE
MUCH TO CAUSE SOME BLOWING/DRIFTING SNOW PROBLEMS IN EXPOSED AREAS.
BECAUSE OF THIS...I WILL ADD AREAS OF BLOWING SNOW TO THE GRIDS.
THESE WINDS WILL ALSO CREATE WIND CHILL READINGS OF -20 TO -30.
THERE MAY BE A NEED FOR WIND CHILL/BLOWING SNOW HEADLINES SUNDAY
NIGHT AND MONDAY. LAKE EFFECT SNOW REGIME WILL CONTINUE THROUGH
THIS PERIOD IN FAVORED NORTHWEST FLOW AREAS...BUT ONCE AGAIN...COLD
TEMPERATURES AND SMALL FLAKE SIZE WILL KEEP ACCUMULATIONS TO A FEW
INCHES IN MOST AREAS.
THE ARCTIC AIR ACROSS THE GREAT LAKES AND EASTERN UNITED STATES WILL
BE SLOW TO DEPART THIS WEEK...AND THE PATTERN CERTAINLY SEEMS TO BE
POINTING TO A VERY COLD WEEK FOR THE AREA WITH BELOW NORMAL
TEMPERATURES. SEVERAL CLIPPER SYSTEMS WILL DIVE ACROSS THE GREAT
LAKES IN FAST NORTHWEST FLOW...WITH EACH ONE BRINGING ENHANCED
CHANCES OF LAKE EFFECT SNOW AND HELPING TO REINFORCE THE COLD AIR.
MOST AREAS WILL LIKELY REMAIN IN THE TEENS THIS WEEK WITH OVERNIGHT
LOWS IN THE SINGLE DIGITS /ABOVE OR BELOW ZERO/.
JK
&&
.APX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY TONIGHT...
MIZ008-019>022-025>027-031-032.
WIND CHILL ADVISORY TONIGHT...
MIZ015-016>018-023-024-028>030-033>036-041-042.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1030 PM EST SAT FEB 3 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-041100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1030 PM EST SAT FEB 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...REST OF TONIGHT ACCUMULATING LAKE EFFECT SNOW SHOWERS...ALONG WITH BLOWING AND DRIFTING SNOW FROM GUSTY WESTERLY WINDS...WILL CONTINUE TONIGHT ACROSS NORTHWEST LOWER MICHIGAN...AND ACROSS CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN. VISIBILITIES WILL BE SHARPLY REDUCED IN THE FALLING AND BLOWING SNOW...ALTHOUGH HEAVY ACCUMULATIONS WILL BE LIMITED TO ISOLATED AREAS OF CHIPPEWA COUNTY. DRIVING CONDITIONS WILL VERY DANGEROUS AT TIMES TONIGHT ACROSS PORTIONS OF NORTHERN MICHIGAN. IN ADDITION...LOW TEMPERATURES WILL DROP BELOW ZERO IN MUCH OF NORTHERN MICHIGAN WITH WIND CHILLS RANGING FROM 15 TO 30 BELOW ZERO TONIGHT. SEE ONGOING ADVISORIES FOR FURTHER DETAILS. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OPEN WATERS AND OVER THE NEARSHORE WATERS OF NORTHERN LAKE MICHIGAN. SEE THE LATEST MARINE FORECASTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BITTERLY COLD WEATHER WILL CONTINUE INTO EARLY NEXT WEEK...ALTHOUGH SOME SLIGHT RECOVERY WILL ARRIVE BY TUESDAY AND WEDNESDAY. BELOW ZERO READINGS WILL BE COMMON AT NIGHT THROUGHOUT THE WEEK. SUNDAY WILL BE THE COLDEST DAY DURING THIS STRETCH...WITH HIGH TEMPERATURES FROM 5 ABOVE ZERO TO 2 BELOW ZERO. WIND CHILLS WILL LIKELY REACH DANGEROUS LEVELS AT TIMES SUNDAY INTO MONDAY...WITH READINGS AS COLD AS 35 BELOW ZERO. LIGHT ACCUMULATIONS OF LAKE EFFECT SNOW ARE LIKELY THROUGHOUT THE WEEK...ALONG WITH BLOWING AND DRIFTING SNOW...ESPECIALLY IN NORTHWEST FLOW FAVORED AREAS OF NORTHERN MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. SMD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
736 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM SNOW 3 S SUTTONS BAY 44.94N 85.65W
02/03/2007 M4.5 INCH LEELANAU MI TRAINED SPOTTER
10 HR TOTAL THRU 7 PM. SNOWDEPTH 14 IN.
&&
KASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
745 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM SNOW INDIAN RIVER 45.42N 84.62W
02/03/2007 M5.5 INCH CHEBOYGAN MI TRAINED SPOTTER
12 HR TOTAL THRU 7 AM.
0741 PM SNOW INDIAN RIVER 45.42N 84.62W
02/03/2007 M2.5 INCH CHEBOYGAN MI TRAINED SPOTTER
12 HR TOTAL THRU 7 PM. SNOWDEPTH 12 IN.
0741 PM SNOW INDIAN RIVER 45.42N 84.62W
02/03/2007 M8.0 INCH CHEBOYGAN MI TRAINED SPOTTER
24 HR TOTAL THRU 7 PM. SNOWDEPTH 12 IN.
&&
KASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
831 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM SNOW 10 SSW WHITEFISH POINT 46.62N 85.06W
02/03/2007 M10.0 INCH CHIPPEWA MI TRAINED SPOTTER
24 HR TOTAL THRU 8 PM. SNOWDEPTH 25 IN.
0828 PM SNOW 10 SSW WHITEFISH POINT 46.62N 85.06W
02/03/2007 M4.0 INCH CHIPPEWA MI TRAINED SPOTTER
12 HR TOTAL THRU 8 PM. SNOWDEPTH 25 IN.
&&
KASPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
859 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM SNOW WELLSTON 44.22N 85.95W
02/03/2007 E7.1 INCH MANISTEE MI TRAINED SPOTTER
24 HR TOTAL THRU 2 PM. SNOWDEPTH 22 IN.
0320 PM SNOW BELLAIRE 44.98N 85.21W
02/03/2007 E6.0 INCH ANTRIM MI NWS EMPLOYEE
12 HR TOTAL THRU 3 PM.
0408 PM SNOW BOYNE CITY 45.18N 84.96W
02/03/2007 M3.0 INCH CHARLEVOIX MI TRAINED SPOTTER
12 HR TOTAL THRU 4 PM. SNOWDEPTH 15 IN.
0410 PM SNOW PARADISE 46.63N 85.03W
02/03/2007 M5.0 INCH CHIPPEWA MI TRAINED SPOTTER
12 HR TOTAL THRU 4 PM.
0614 PM SNOW ALBA 44.98N 84.97W
02/03/2007 M3.0 INCH ANTRIM MI TRAINED SPOTTER
24 HR TOTAL THRU 6 PM. SNOWDEPTH 13 IN.
0710 PM SNOW MANISTEE 44.24N 86.33W
02/03/2007 M4.0 INCH MANISTEE MI LAW ENFORCEMENT
12 HR TOTAL THRU 7 PM.
0720 PM SNOW TRAVERSE CITY 44.75N 85.60W
02/03/2007 M3.0 INCH GRAND TRAVERSE MI LAW ENFORCEMENT
12 HR TOTAL THRU 7 PM.
0734 PM SNOW 3 S SUTTONS BAY 44.94N 85.65W
02/03/2007 M4.5 INCH LEELANAU MI TRAINED SPOTTER
10 HR TOTAL THRU 7 PM. SNOWDEPTH 14 IN.
0741 PM SNOW INDIAN RIVER 45.42N 84.62W
02/03/2007 M8.0 INCH CHEBOYGAN MI TRAINED SPOTTER
24 HR TOTAL THRU 7 PM. SNOWDEPTH 12 IN.
0741 PM SNOW INDIAN RIVER 45.42N 84.62W
02/03/2007 M2.5 INCH CHEBOYGAN MI TRAINED SPOTTER
12 HR TOTAL THRU 7 PM. SNOWDEPTH 12 IN.
0828 PM SNOW 10 SSW WHITEFISH POINT 46.62N 85.06W
02/03/2007 M4.0 INCH CHIPPEWA MI TRAINED SPOTTER
12 HR TOTAL THRU 8 PM. SNOWDEPTH 25 IN.
0828 PM SNOW 10 SSW WHITEFISH POINT 46.62N 85.06W
02/03/2007 M10.0 INCH CHIPPEWA MI TRAINED SPOTTER
24 HR TOTAL THRU 8 PM. SNOWDEPTH 25 IN.
&&
KASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
915 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM SNOW 4 N ONAWAY 45.42N 84.23W
02/03/2007 M3.8 INCH PRESQUE ISLE MI CO-OP OBSERVER
24 HR TOTAL THRU 6 PM. SNOWDEPTH 13 IN.
&&
KASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
945 PM EST SAT FEB 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM SNOW 6 NE BOYNE FALLS 45.23N 84.81W
02/03/2007 M6.0 INCH CHARLEVOIX MI TRAINED SPOTTER
12 HR TOTAL THRU 9 PM. SNOWDEPTH 22 IN.
&&
KASThe national radar mosaic for the moment the first event began.
25 extreme cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16300, 16301, 16302, 16303, 16304, 16305, 16306, 16307, 16308, 16309, 16310, 16311, 16312, 16313, 16314, 16315, 16316, 16317, 16318, 16319, 16320, 16321, 16322, 16323, 16324.